# SDR UHLA2010110900200

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 4,822 hours, 3,705 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Condition: Malfunctioned
- Location: Nr 2 Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RECEIVED AVNX MAU 2B FAIL CAUTION MESSAGE, THEN IT EXTINGUISHED.  MESSAGE RE-APPEARED THREE TIMES AND DISAPPEARED, FINALLY STAYING ON.  RAN QRH AND DECLARED AN EMERGENCY.  LANDED FLAPS FULL WITH TRUCKS STANDING BY, NO ISSUES.  AFTER LANDING RECEIVED FCND.  CREW REPORTED BRAKES DID NOT FULL WORK ON TAXI IN.  MAINTENANCE REMOVED AND REPLACED MAU 2 POWER SUPPLY.
